# SDR FDEA201212134293

- Difficulty date: December 13, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,693 hours, 13,349 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53781966200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AT FR 32 BETWEEN SEAT TRACKS 4L AND 5L FLOORBEAM IS CRACKED AT STIFFENER.  REMOVED DAMAGED AREA SEAT TRACK 4L AND 5L FLOORBEAM IAW PARA 15 FIG. 212 SHEED 1&2  NDT FOR CRACKS PER NDT 51-10-08 . NO CRACKS FOUND. FABRICATED REPAIR CHANNEL AND FILLER, MATCH DRILLED   REPAIR AND INSTALLED IAW SRM 53-10-15 PARA. FIG.212 SHEET1&2.  REPROTECTED IAW SRM 51-75-10.
